Minimal non-neighbourhood perfect graphs

Gyárfás, András and Kratsch, D. and Lehel, Jenő and Maffray, F. (1996) Minimal non-neighbourhood perfect graphs. JOURNAL OF GRAPH THEORY, 21 (1). pp. 55-56.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:51
Last Modified: 11 Dec 2012 14:51

Update Item Update Item